# SDR DALA2017060704535

- Difficulty date: June 7, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 67,554 hours, 48,421 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Punctured
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND A DENT WITH A PUNCTURE ON BACKSIDE OF RT NR 1 SLAT, 45 INCHES FROM INBOARD, 2.25  X 1.87 L X .195 DEEP.  REMOVED AND REPLACED THE SLAT IAW AMDS CARD 2700-4224-RH-01.
